# SDR 98ZZZX3426

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- Engine: Lyc TIGO541E1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: AK450
- Condition: Failed
- Location: Elt
- Part time: 395 hours
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT REMOVED FOR C/W FAR 91-207D.  FOUND INERTIA SWITCH INOPERATIVE.  SUBMITTER STATES THIS IS THE THIRD UNIT TO FAIL THE TEST.  UNIT IS ONLY 2 YEARS OLD.
